ı had breast cancer in 2007. ı had my breast taken and had 6 times of chemotrapy every three months.following that ı used herceptine for nine weeks.after7 months I had metastasis in my liver.Can herceptine help my metastasis get better alone or should it be taken with chemoterapy.
If the cancer is Her2Neu positive, then Herceptin may be of benefit. However, in your situation, Herceptin alone may not be that beneficial since you have received this drug before and still you developed metastasis less than 12 months since your last treatment. It would be better if Herceptin be combined with other cytotoxic agents such as Taxol which can be given weekly without much side effects. There is also another drug that can be given if you are resistant to Herceptin, which is an oral drug called Tykerb. This is usually combined with another cytotoxic agent Capecitabine. I suggest you discuss all of these options with your oncologist and I hope the liver mets will respond to the treatment.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.